MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; TRULIANT PS CEM FEM PS CEM RIGHT SZ 4

EXACTECH, INC. TRULIANT; TRULIANT PS CEM FEM PS CEM RIGHT SZ 4
Model Number 02-020-11-0340
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical devices: (cn: 02-022-35-4009, sn:(b)(4)) truliant tibial ps insert size 4 9mm.
 
Event or Problem Description
As reported, approximately 26 months after a (b)(6) y/o male patient¿s initial right tka procedure, the knee was revised for instability.During the revision, the patient¿s femoral component was found grossly loose.The component was removed and there was no cement adhesion was on the backside of the femoral component.We revised to a size 4 cc femur with a 40mm cemented stem.The ps poly was increased from a 9mm to a 11mm ps insert.All other components (tibia and patella) were stable.The surgeon had mentioned that the patient had recent fall/impact on the knee in question.The date of this incident is unknown.Patient was last known to be in stable condition following the event.Device to return.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the revision was was likely the result of either an insufficient bond between the femoral component and the bone, a post traumatic event, or a combination of the two, which led to aseptic (non-infected) femoral loosening and instability.Concomitant devices: (cn: 02-022-35-4009, sn: (b)(6)) truliant tibial ps insert size 4 9mm.

Brand Name
TRULIANT
Common Device Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 4
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10551703
Report Number1038671-2020-00524
Device Sequence Number2444797
Product Code JWH
UDI-Device Identifier10885862314567
UDI-Public10885862314567
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-020-11-0340
Device Catalogue Number02-020-11-0340
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR